Publique en esta revista
Información de la revista
Vol. 2. Núm. 5.
Páginas 275-277 (Septiembre - Octubre 2006)
Compartir
Compartir
Descargar PDF
English PDF
Más opciones de artículo
Vol. 2. Núm. 5.
Páginas 275-277 (Septiembre - Octubre 2006)
Caso clínico
Acceso a texto completo
Síndrome de Stevens-Johnson secundario a prednisona en un paciente con lupus eritematoso sistémico
Stevens-Johnson syndrome due to prednisone in a patient with systemic lupus erythematosus
Visitas
...
Andrés Tirado-Sánchez
Autor para correspondencia
andrestiradosanchez@hotmail.com

Correspondencia: Dr. A. Tirado-Sánchez. Servicio de Dermatología, Hospital General de México. Dr. Balmis, 148, Col. Doctores, Deleg. Cuauhtemoc, C.P. 06720. México.
Servicio de Dermatología. Hospital General de México. OD. Cuauhtemoc. México
Información del artículo

El síndrome de Stevens-Johnson es una enfermedad mucocutánea sistémica, asociada frecuentemente a medicamentos. Se presenta el caso de un paciente de 35 años de edad con diagnóstico de lupus eritematoso sistémico en tratamiento con prednisona, que desarrolló un síndrome de Stevens-Johnson que se trató con pulsos de metilprednisolona.

Palabras clave:
Síndrome de Stevens Jonson
Lupus eritematoso sistémico
Prednisona

Stevens-Johnson syndrome is a systemic, mucocutaneous disease, frequently related to drugs. We present the case of a 35-year old patient with a diagnosis of systemic lupus erythematous treated with prednisone who developed a Stevens-Johnson syndrome and was treated with methylprednisolone.

Key words:
Stevens-Johnson syndrome
Systemic lupus erythematosus
Prednisone
El Texto completo está disponible en PDF
Bibliografía
[1.]
T.P. Habif.
Clinical Dermatology.
Mosby Year Bock, (1996),
[2.]
T.M. Stampien, R.A. Schwartz.
Erythema multiforme.
Am Fam Physician, 46 (1992), pp. 1171-1176
[3.]
H.C. Ting, B.A. Adam.
Stevens-Johnson syndrome. A review of 34 cases.
Int J Dermatol, 24 (1985), pp. 587-591
[4.]
D.B. Lew, G.C. Higgins, R.B. Skinner, M.D. Snider, L.K. Myers.
Adverse reaction to prednisone in a patient with systemic lupus erythematosus.
Pediatr Dermatol, 16 (1999), pp. 146-150
[5.]
O.E. Araujo, F.P. Flowers.
Stevens-Johnson syndrome.
J Emerg Med, 2 (1984), pp. 129-135
[6.]
R. Patterson, L.C. Grammer, P.A. Greenberger, I.D. Lawrence, C.R. Zeiss, P.F. Detjen, et al.
Stevens Johnson syndrome: effectiveness of corticosteroids in the management and recurrent SJS.
Allergy Proc, 13 (1992), pp. 89-95
[7.]
S. Cheriyan, R. Patterson, P.A. Greenberger, L.C. Grammer, J. Latall.
The outcome of Stevens-Johnson syndrome treated with corticosteroids.
Allergy Proc, 16 (1995), pp. 151-155
[8.]
A.E. Martínez, D.J. Atherton.
High dose systemic corticosteroids can arrest recurrences of severe mucocutaneous erythema multiforme.
Pediatr Dermatol, 17 (2000), pp. 87-90
[9.]
P.S. Kim, I.W. Goldfarb, J.C. Gaisford, et al.
Stevens-Johnson syndrome and toxic epidermal necrolysis: a pathophysiologic review with recommendations for a treatment protocol.
J Burn Care Rehabil, 4 (1983), pp. 91-100
[10.]
A.Y. Hynes, C. Kafkala, Y.J. Daoud, C.S. Foster.
Controversy in the use of high-dose systemic steroids in the acute care of patients with stevens-johnson syndrome.
Int Ophthalmol Clin, 45 (2005), pp. 25-48
[11.]
S.S. Samimi, E. Siegfried, N.H. Nielsen, B.M. Hultberg.
Stevens Johnson Syndrome developing in a girl with Systemic Lupus Erythematosus on high dose corticosteroid therapy.
Pediatr Dermatol, 19 (2002), pp. 52-55
[12.]
W.L. Weston.
Blistering diseases in children. How to recognize and treat the most common.
Postgrad Med, 80 (1986), pp. 241-249
[13.]
K. Weisman, C.S. Petersen, C.W. Blichmann.
Bullous erythema multiforme following herpes zoster and varicella-zoster virus infection.
J Eur Acad Dermatol Venereol, 11 (1998), pp. 147-150
Copyright © 2006. Elsevier España S.L. Barcelona
Idiomas
Reumatología Clínica

Suscríbase a la newsletter

Opciones de artículo
Herramientas
es en

¿Es usted profesional sanitario apto para prescribir o dispensar medicamentos?

Are you a health professional able to prescribe or dispense drugs?